MathSciNet Relay Station
MathSciNet bibliographic data
MR1397233 (97g:58142) 58F23 (30D05)
Tan, Lei; Yin, Yongcheng Local connectivity of the Julia set for geometrically finite rational maps. Sci. China Ser. A 39 (1996), no. 1, 39–47.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement